# SDR SWAA2022033179339

- Difficulty date: March 1, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RAIL AT LBL 3 BS 927. / [01] ENTERED MEASUREMENTS;[02] VERIFIED SRM 53-00-53-1A-2 ALLOWABLE DAMAGE IS APPLICABLE REMOVED CORROSION IAW SRM 51-10-02. BLENDED AREA MEASURES 0.75' X 1.00' X 0.018'  ORIGINAL MATERIAL THICKNESS 0.80' REMOVED 0.018' REMAINING MATERIAL 0.062' DAMAGE FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-53-1A-2. MATERIAL LOSS IS MORE THAN 10% OF ORIGINAL THICKNESS.  REPAIR BY REPLACEMENT IAW SRM 51-10-02.;[03] DIAL DEPTH GAGE:  ATS1225 S/N UNKNOWN CAL DUE 07/2022;[04] CORRECTION TO ITEM 2. ORIGINAL THICKNESS = 0.080';[05] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 1 - 4.;[06] LOCATED AND DRILLED NEW TRACK P/N149A8118 IAW SRM 51-40-02 OK TO INSTALL;[07] LOCATED AND DRILLED NEW TRACK P/N147A7501 IAW SRM 51-40-02 OK TO INSTALL;[08] VERIFIED CORRECTIVE ACTION 7.;[09] REMOVED TRACK AT CB BS887 TO BS947 IAW SRM 51-40-02;[10] INSTALLED NEW TRACK P/N147A7501 AT ACB BS887 TO BS947 LBL 3 WL 156 IAW SRM 51-40-02 AND BOEING DWG 147A7500 REV:-;[11] VERIFIED ITEM 10 CORRECTIVE ACTIONS.;[12] UPDATE PARTS;[13] VERIFIED ITEM 12 CORRECTIVE ACTIONS.
